# SDR AALA201802229015

- Difficulty date: January 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232200000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 271MF, FRAMES 75 TO 78, Y381 TO -Y381.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, FIG 20109, AND IRM 9701 REV G.
